MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO M230; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO M230; LIFT PATIENT NON AC POWERED
Model Number 2050015
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon visual inspection, the emergency button was found to be inoperative due to the internal part not being screwed in.Liko m220 and m230 mobile lifts are easy-to-use mobile lifts primarily intended for use in nursing homes.Both models are excellent aids for daily transfers of adults and children; for instance, for transfers to and from a wheelchair, toilet and floor.The models differ in the way the base width is adjusted while both lifts feature an electric lift mechanism.Liko m230 mobile lift has an electric base and liko m220 mobile lift a manual base for opening and closing the legs.The baxter technician repaired the emergency stop button to resolve and the device was working as intended.Although there was no adverse event reported if the emergency stop button was not functional during a patient transfer it could lead to serious injury or death therefore baxter is reporting this malfunction.
 
Event or Problem Description
A distributor contacted technical service to report that liko m230 emergency stop button was faulty and needed to be replaced.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKO M230
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21078428
Report Number8030916-2024-00132
Device Sequence Number15178048
Product Code FSA
UDI-Device Identifier00887761981904
UDI-Public(01)00887761981904
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2050015
Device Catalogue Number2050015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown